An Improved Bound for the Dimension of Subfield Subcodes

Tomoharu SHIBUYA  Ryutaroh MATSUMOTO  Kohichi SAKANIWA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E80-A   No.5   pp.876-880
Publication Date: 1997/05/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Information Theory and Coding Theory
Keyword: 
dimension of subfield subcode,  BCH code,  algebraic geometric code,  

Full Text: PDF(301.5KB)>>
Buy this Article




Summary: 
In this paper, we give a new lower bound for the dimension of subfield subcodes. This bound improves the lower bound given by Stichtenoth. A BCH code and a subfield subcode of algebraic geometric code on a hyper elliptic curve are discussed as special cases.